Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 62, Issue 1, Summer 2009  pp. 65-81.

Common cyclic vectors for unitary operators

Authors William T. Ross (1) and Warren R. Wogen (2)
Author institution: (1) Department of Mathematics and Computer Science, University of Richmond, Richmond, VI 23173, U.S.A.
(2) Department of Mathematics, University of North Carolina - Chapel Hill, Chapel Hill, NC 27599, U.S.A.

Summary:  In this paper, we determine whether or not certain natural classes of unitary multiplication operators on $L^2(\mathrm d\theta)$ have common cyclic vectors. For some classes which have common cyclic vectors, we obtain a classification of these vectors.

Contents    Full-Text PDF